# SDR CA151120003

- Difficulty date: November 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

(CAN) ABORT TAKEOFF DUE TO LOSS OF AIRSPEED ON PILOT SIDE.   FOUND DEBRIS IN LT SIDE PITOT LINE P1.  REMOVED DEBRIS IAW AMM TASK 34-11-01-100-806, PITOT LINE P1 CONTAMINATION REMOVAL.
